# SDR YV3R201906052106

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HM
- Make and model: Robsin R22BETAII
- Aircraft serial: 4782
- Aircraft time: 291 hours
- Engine: Lyc O360J2A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Oil Cooler
- Part number: C6491
- Part serial: 4720201
- Condition: Cracked
- Part time: 291 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED OIL COOLER P/N: C649-1 IS CRACKED (MOUNTING FLANGE).
